MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE OPTIC SIDEFIRE® LASER PROBE

MONTERIS MEDICAL NEUROBLATE OPTIC SIDEFIRE® LASER PROBE
Model Number 20891-00
Medical Device Problem Code Radiation Leak (1357)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The neuroblate system instructions for use contain laser safety warnings as risk mitigation's for this event: section 4.3, general warnings: "laser eye protection provided with the neuroblate system must be worn in the mri scanner room during operation of the laser" section 4.6, laser safety warnings: "ensure the laser fiber connections are made correctly.Improper connections may lead to equipment damage or operator injury." no harm was observed in this event.
 
Event or Problem Description
During an ablation procedure, it was reported that while ablating, heat was no longer visible in the treatment area despite the laser being fired, and the temperature reading at the hottest point had decreased.The probe was checked and it was noticed that the outer sheath of the cable was thermally damaged.The probe was replaced and the treatment resumed with no further issues.There are no patient complications reported in relation to this event.

Brand Name
NEUROBLATE OPTIC SIDEFIRE® LASER PROBE
Common Device Name
NEUROBLATE OPTIC SIDEFIRE® LASER PROBE
Manufacturer (Section D)
MONTERIS MEDICAL
131 cheshire ln
suite 100
minnetonka MN 55305
Manufacturer Contact
michelle bergstrom
131 cheshire ln
suite 100
minnetonka, MN 55305
MDR Report Key20883276
Report Number3009970070-2024-00019
Device Sequence Number12723348
Product Code GEX
UDI-Device Identifier00816589020878
UDI-Public00816589020878
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K182036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2025
Device Model Number20891-00
Device Catalogue NumberNBP-001-01
Device Lot Number13645
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Initial Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown